CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Oscillation criteria for even order nonlinear damped differential equations 期刊论文
ACTA MATHEMATICA HUNGARICA, 2002, 卷号: 95, 期号: 3, 页码: 169-178
Authors:  Wang, QR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear differential equation  oscillation  generalized Riccati technique  averaging technique  
Turan quadrature formulas and Christoffel type functions for the Chebyshev polynomials of the second kind 期刊论文
ACTA MATHEMATICA HUNGARICA, 1999, 卷号: 85, 期号: 3, 页码: 253-263
Authors:  Shi, YG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the rough theory of Hermite-Fejer type interpolation of higher order 期刊论文
ACTA MATHEMATICA HUNGARICA, 1999, 卷号: 84, 期号: 1-2, 页码: 81-96
Authors:  Shi, YG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
On the exact order of Lebesgue function type sums of hermite interpolation 期刊论文
ACTA MATHEMATICA HUNGARICA, 1998, 卷号: 78, 期号: 1-2, 页码: 93-98
Authors:  Shi, YG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Optimal Lebesgue function type sums 期刊论文
ACTA MATHEMATICA HUNGARICA, 1997, 卷号: 77, 期号: 4, 页码: 287-300
Authors:  Shi, YG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Mean convergence of truncated hermite interpolation on an arbitrary system of nodes 期刊论文
ACTA MATHEMATICA HUNGARICA, 1997, 卷号: 76, 期号: 1-2, 页码: 45-58
Authors:  Shi, YG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
On a problem of P. Erdos concerning polynomials and interpolation 期刊论文
ACTA MATHEMATICA HUNGARICA, 1997, 卷号: 74, 期号: 1-2, 页码: 47-55
Authors:  Shi, YG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Mean convergence of interpolatory processes on an arbitrary system of nodes 期刊论文
ACTA MATHEMATICA HUNGARICA, 1996, 卷号: 70, 期号: 1-2, 页码: 27-38
Authors:  Shi, YG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
ON A GENERALIZED EULER SPLINE AND ITS APPLICATIONS TO THE STUDY OF CONVERGENCE IN CARDINAL INTERPOLATION AND SOLUTIONS OF CERTAIN EXTREMAL PROBLEMS 期刊论文
ACTA MATHEMATICA HUNGARICA, 1993, 卷号: 61, 期号: 3-4, 页码: 219-233
Authors:  CHEN, HL;  CHUI, CK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A DECOMPOSITION OF CONTINUITY 期刊论文
ACTA MATHEMATICA HUNGARICA, 1986, 卷号: 48, 期号: 1-2, 页码: 11-15
Authors:  TONG, JC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30